# SDR CKSA97572

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815CK
- Make and model: Doug DC-8-63F
- Aircraft serial: 46151
- Engine: Pwa JT3D7
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 4
- Stage of operation: DE
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

AT 4,000 FT NR 4 ENG FLAMEOUT SUCCESSFULLY RESTARTED.  ON GROUND DURING TAXI IN ENG WOULD NOT ACCELERATE NORMALLY.  FUEL TEMP WAS READING 34 DEGREES.  SUSPECT FUEL ICING, ENGINE IDLES AT 55 PERCNET N2.  REPLACED NR 4 ENG FUEL PUMP IAW 73-10-2 LEAK CHECKS GOOD ON GROUND RUN.  REPLACED NR 4 ENG PRESS AND DUMP VALVE AND SPACER IAW 73-10-3.  LEAK CHECK GOOD ON GROUND RUN.  REPLACED NR 4 ENG FUEL CONTROL UNIT AND RIGGING CHECK IAW 73-20-1.  TRIMMED NR 4 ENGINE PER 71-00.
